# SDR FDEA201004071091

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A9253146900100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVONICS COMPARTMENT TRANSPONDER AND TCAS RACK; FWD/OTBD VERTICAL SUPPORT ANGLE IS CRACKED AT THE BASE. REMOVED PROTECTIVE COVER TO FOM IAW PMS 01-05-17.  REMOVED SUPPORT ANGLE IAW SRM 51-72-10.  RECEIVED NEW SUPPORT ANGLE PN A9253146900100, PO 678898.2.  LOCATED AND DRILLED IAW SRM 51-40-44 AND SRM 51-72-10.  INSTALLED NEW SUPPORT ANGLE AT FRAME 19; STRINGER 28 RT; -Z 100 AND -Y 200 IAW SRM 51-72-10.   INSTALLED PROTECTIVE COVER IAW PMS 01-05-17.
